Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Smoked spice, fell asleep, woke up to paranoia, out of body feeling. Treatment?

hi about 4 days i got talked into smoking some spice at a party i took about 3 to 4 big hits and expierienced a long high(4 hour) and when i finnaly fell asleep i woke up to some parinoia and like a out of body fealing and its 4 days later and i still have that out of mind fealing and it has not gone away. i seen a doctor 2 days ago and they said it should all be gone by now. what should i do?
Asked On : Sun, 22 Jul 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you smoked spice, feel asleep and have paranoia and out of body feeling; you probably have an acute episode of transient psychotic disorder as a result of using spice. I believe that you should consult a psychiatrist, a substance abuse counselor and a qualified medical doctor who can help with your symptoms and get you on the path to recovery.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
General & Family Physician Dr. Mushtaque Mastim's  Response

Thanks for writing to HCM

Cannabinoids found in Spice are pharmacologically similar to tetrahydrocannabinol (THC) but are many more times potent than THC.

When inhaled, Spice products are rapidly absorbed into the bloodstream and within 45 minutes reached peak levels. Usually the duration of effect varies by type of cannabinoid in a Spice mixture. The half life (is the time required for a quantity to fall to half its value) of THC is 3 to 4 days and that of compounds found in Spice is longer than THC, which causes increased duration of effects.

As 4 days have already passed and the duration of effect varies by type of cannabinoid in a Spice mixture, your symptoms should ideally start fading off shortly may be in couple of days. So relax.

Hope that helps

Take care
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor